Journal of Innovative Applied Mathematics and Computational Sciences
Volume 2, Numéro 1, Pages 27-42
2022-06-30

Measure Of Noncompactness For Nonlinear Hilfer Fractional Differential Equation With Mixed Fractional Integral Boundary Conditions In Banach Space

Authors : Benbachir Maamar . Boutiara Abdellatif .

Abstract

The aim of this work is to study the existence of solutions to a class of fractional differential equations with a mixed of fractional integral boundary conditions involving the Hilfer fractional derivative. The proof is based on Mönch’s fixed point theorem and the technique of measures of noncompactness. Two examples illustrating the main results are also constructed.

Keywords

Fractional differential equation, Hilfer fractional derivative, Erdélyi-Kober fractional integral, Katugampola fractional integral, Mönch fixed point theorems, Kuratowski measure of noncompactness_